Alert archive / Wyoming / High Wind Warnings in 2010

High Wind Warning 16, NWS Cheyenne, WY

November 26, 2010Albany County, Carbon County, Laramie County, Wyoming

NWS Cheyenne, WY issued this high wind warning at Nov 26, 2010, 4:27 AM MST for Albany County, Carbon County, Laramie County, Wyoming. It was in force for 5 hr. 12 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 26, 2010, 4:27 AM MST (11:27 UTC)
Expired
Nov 26, 2010, 9:00 AM MST
In force
5 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 93 km from the middle of the area, began a volume at 11:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 26, 4:30 AM MSTNON-TSTM WND GST 605 Nw Arlington, WYSUSTAINED WIND 46 MPH AT I-80 NEAR WAGONHOUND REST AREA.
Nov 26, 4:30 AM MSTNON-TSTM WND GST 60Arlington, WYSUSTAINED WIND 45 MPH AT I-80 MILE MARKER 273.8.
Nov 26, 4:32 AM MSTNON-TSTM WND GST 58Vedauwoo, WYSUSTAINED WIND 48 MPH AT I-80 MILE MARKER 329.
Nov 26, 5:00 AM MSTNON-TSTM WND GST 52Arlington, WY
Nov 26, 5:02 AM MSTNON-TSTM WND GST 55Vedauwoo, WY
Nov 26, 5:41 AM MSTNON-TSTM WND GST 60Arlington, WY61 MPH AT 1226Z, 61 MPH AT 1221Z.
Nov 26, 6:01 AM MSTNON-TSTM WND GST 62Arlington, WY60 AT 1251Z, 60 AT 1246Z,60 AT 1241Z.
Nov 26, 6:02 AM MSTNON-TSTM WND GST 58Vedauwoo, WY59 AT 1247Z.
Nov 26, 7:01 AM MSTNON-TSTM WND GST 55Arlington, WY
Nov 26, 7:02 AM MSTNON-TSTM WND GST 55Vedauwoo, WY60 MPH AT 1347Z, 60 MPH AT 1342Z.
Nov 26, 8:00 AM MSTNON-TSTM WND GST 50Buford, WYALSO AT 1450Z AND 1425Z.
Nov 26, 8:01 AM MSTNON-TSTM WND GST 52Arlington, WYALSO AT 1506Z

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 11.5 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2010-11-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2010-11-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1715 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

361 
WWUS75 KCYS 261127
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
427 AM MST FRI NOV 26 2010

...STRONG WINDS AT ARLINGTON AND VEDAUWOO THIS MORNING...

.A STRONG PRESSURE GRADIENT FROM THE SURFACE THROUGH THE MID
LEVELS WILL HELP PRODUCE STRONG AND GUSTY WINDS THIS MORNING.

WYZ110-116-261600-
/O.NEW.KCYS.HW.W.0016.101126T1127Z-101126T1600Z/
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...VEDAUWOO...
BUFORD...PUMPKIN VINE
427 AM MST FRI NOV 26 2010

...HIGH WIND WARNING IN EFFECT UNTIL 9 AM MST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 9 AM MST THIS MORNING. 

* TIMING...THROUGH 900 AM THIS MORNING.

* WINDS...SOUTHWEST AT 35 TO 45 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...MOTORISTS ARE URGED TO USE CAUTION WHEN TRAVELING
  ALONG INTERSTATE 80 NEAR ARLINGTON...AND OVER THE SUMMIT BETWEEN
  LARAMIE AND CHEYENNE. BE PREPARED FOR DANGEROUS CROSS WINDS.
  THOSE IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES ARE ESPECIALLY AT
  RISK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

RUBIN
1 follow-up statement
786 
WWUS75 KCYS 261552
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
852 AM MST FRI NOV 26 2010

WYZ110-116-261700-
/O.EXP.KCYS.HW.W.0016.000000T0000Z-101126T1600Z/
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...VEDAUWOO...
BUFORD...PUMPKIN VINE
852 AM MST FRI NOV 26 2010

...HIGH WIND WARNING WILL EXPIRE AT 9 AM MST THIS MORNING...

THE HIGH WIND WARNING WILL EXPIRE AT 9 AM MST THIS MORNING. 

WINDS HAVE DIMINISHED OVER THE AREA THIS MORNING AND HIGH WINDS
ARE NO LONGER EXPECTED. NEVERTHELESS GUSTY WESTERLY WINDS WILL
LIKELY PERSIST OVER THE AREA TODAY WITH SOME GUSTS IN EXCESS OF
40 MPH.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Nov 26, 3:40 AM MST, 47 minutes earlier.

Area forecast discussion, Nov 26, 3:40 AM MST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
340 AM MST FRI NOV 26 2010

.UPDATE...CANCELLED THE HIGH WIND WARNING FOR ARLINGTON AND BORDEAUX
ZONES.  RUBIN

&&

.PREV DISCUSSION... /ISSUED 254 AM MST FRI NOV 26 2010/

SHORT TERM...TODAY THROUGH SUNDAY NIGHT
TODAY...WINDS GRADUALLY DIMINISHING AT ARLINGTON AND BORDEAUX AS
SURFACE THROUGH 700 MB GRADIENTS RELAX...THUS EXPECT TO BE ABLE TO
CANCEL THE HIGH WIND WARNING EARLIER THAN 8 AM. TEMPERATURES AT 2 AM
UP SIGNIFICANTLY FROM 24 HOURS AGO AS THE ARCTIC AIR RETREATS...WITH
MOST LOCATIONS 10 TO 20 DEGREES WARMER THAN SAME TIME YESTERDAY...
WITH THE BIG WINNERS AT ALLIANCE AND CHADRON WHERE TEMPERATURES
ARE UP 23 AND 29 DEGREES...RESPECTIVELY...FROM 24 HOURS AGO. HIGH
TEMPERATURES TODAY WILL STILL BE COLD IN THE VALLEYS OF CARBON AND
ALBANY COUNTIES WHERE INVERSIONS WILL HOLD FIRM...WHILE RELATIVELY
BALMY HIGH TEMPERATURES IN THE 30S TO LOWER 40S WILL OCCUR EAST OF
INTERSTATE 25.

TONIGHT...THE FLOW ALOFT BECOMES WESTERLY AS THE TRANSITORY
SHORTWAVE RIDGE MOVES TO THE WESTERN HIGH PLAINS. THERE WILL BE
ENOUGH MIXING IN THE LOW LEVELS DUE TO THE SURFACE PRESSURE
GRADIENT WILL KEEP LOW TEMPERATURES MILDER ALONG THE EASTERN
SLOPES OF THE LARAMIE RANGE WHILE COLD TEMPERATURES WILL CONTINUE
IN THE HIGH VALLEYS OF CARBON AND ALBANY COUNTIES AND ACROSS THE
LOWER ELEVATIONS OF WESTERN NEBRASKA.

SATURDAY..THE FLOW ALOFT BACKS TO THE SOUTHWEST WITH DECENT SURFACE
LEE TROUGHING...MAKING FOR WARMER TEMPERATURES. HIGH TEMPERATURES
IN THE 30S AND 40S WITH 1000-500 MB THICKNESSES NEAR 5520 METERS
AND 700 MB TEMPERATURES NEAR 0 DEGREES CELSIUS.

SATURDAY NIGHT...INCREASING MID AND HIGH CLOUDS IN ADVANCE OF THE
APPROACHING SHORTWAVE TROUGH.

SUNDAY...THE NAM AND GFS BOTH BRING TROUGHINESS INTO THE ROCKIES AND
WYOMING AS A COLD FRONT MOVES ACROSS OUR COUNTIES EARLY IN THE DAY.
SCATTERED TO NUMEROUS SNOW SHOWERS WILL SPREAD FROM WEST TO EAST
DURING THE DAY AS THE ATMOSPHERE SATURATES AND LIFT IS PRODUCED BY
DYNAMICS...UPSLOPE AND OROGRAPHICS.

SUNDAY NIGHT...SCATTERED SNOW SHOWERS WILL CONTINUE IN THE MOIST
CYCLONIC FLOW ALOFT IN THE WAKE OF THE SHORTWAVE TROUGH. NUMEROUS
SNOW SHOWERS ACROSS THE NORTHERN LARAMIE RANGE AND THE SNOWY RANGE
IN MOIST FLOW ALOFT. FOR NOW...SNOWFALL AMOUNTS LOOK TO BE BELOW
ADVISORY CRITERIA IN THE MOUNTAINS...BUT WILL NEED TO BE WATCHED IN
SUBSEQUENT MODEL RUNS.

LONG TERM...MONDAY THROUGH FRIDAY
THERE IS GOOD RUN-TO-RUN CONSISTENCY FROM THE GFS AND ECMWF MODELS.
THEREFORE...CONFIDENCE IS MODERATE TO HIGH DURING THIS FORECAST
PERIOD. THE WESTERN CONUS TROUGH DEEPENS AS IT TRANSLATES EAST
FROM THE ROCKIES INTO THE PLAINS MONDAY AND TUESDAY. THIS HIGH
AMPLITUDE PATTERN WILL ALLOW CONTINENTAL POLAR AIR TO SPILL SOUTH
INTO THE REGION BEHIND SUNDAYS COLD FRONTAL PASSAGE. 700 MB
TEMPERATURES PLUNGE TO -14 TO -18C MONDAY THROUGH TUESDAY MORNING.
THIS WILL KEEP HIGHS MONDAY IN THE TEENS AND 20S EXCEPT FOR SINGLE
DIGITS ABOVE ZERO FOR THE HIGHER TERRAIN. ADEQUATE LIFT AND MOISTURE
IN THE CYCLONIC NORTHWEST FLOW WILL BE IN PLACE FOR MEASURABLE
PRECIPITATION FOR THE CWA. BEST CHANCES FOR ACCUMULATING SNOW WILL
BE WEST OF THE LARAMIE RANGE WHERE 2 TO 4 INCHES IS NOT OUT OF
THE QUESTION. GUSTY NORTHWEST WINDS WILL MAKE IT FEEL ABOUT 10 TO
15 DEGREES COLDER FOR THE SOUTHEAST WYOMING PLAINS AND WESTERN
NEBRASKA PANHANDLE. LOWS MONDAY NIGHT WILL DROP INTO THE SINGLE
DIGITS AND TEENS...WITH THE HIGHER PEAKS A FEW DEGREES BELOW ZERO.
FOR TUESDAY AND WEDNESDAY...THE UPPER RIDGE TO THE WEST FLATTENS
AS IT SHIFTS EAST INTO THE ROCKIES...RESULTING IN A MORE PROGRESSIVE
ZONAL FLOW. ALSO...A SERIES OF WEAK SHORTWAVES EMBEDDED IN THE
WESTERLY FLOW ALOFT WILL INTERACT WITH SOME MOISTURE IN THE MID/UPPER
LEVELS TO PRODUCE SHOW SHOWERS FOR AREAS WEST OF THE LARAMIE RANGE.
DOWNSLOPE FLOW TO THE EAST OF THE LARAMIE RANGE WILL MAINTAIN DRY
CONDITIONS BUT WARMER TEMPERATURES WITH 30S AND 40S FOR WEDNESDAY
AND THURSDAY. THERE ARE SOME TIMING DIFFERENCES WITH THE NEXT
WESTERN CONUS UPPER TROUGH BY WEEKS END...WITH THE ECMWF TRENDING
SLOWER THAN THE GFS. MID/UPPER MOISTURE WILL INCREASE ALONG WITH
FAVORABLE LIFT/OROGRAPHICS FOR MEASURABLE SNOW BEHIND A COLD FRONT
ACROSS NORTHERN AND WESTERN PORTIONS OF THE CWA ON FRIDAY.

AVIATION...12Z TAF ISSUANCE
HIGH PRESSURE AT THE SURFACE WILL PROMOTE VFR CONDITIONS DURING
THE FORECAST PERIOD. THERE WILL BE PERIODS OF SCATTERED TO BROKEN
CIRRUS PASSING FROM NORTHWEST TO SOUTHEAST ACROSS THE REGION AS
AN UPPER RIDGE APPROACHES FROM THE WEST. SURFACE WINDS WILL CONTINUE
TO BE THE MAIN CONCERN FOR AVIATION INTERESTS WITH GUSTY WESTERLY
WINDS. SUSTAINED WINDS OF 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS
ARE EXPECTED TODAY. THE WINDS WILL DECREASE TO 10 TO 15 KT THIS
EVENING.

FIRE WEATHER...NO FIRE WEATHER CONCERNS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER...RUBIN
LONG TERM/AVIATION...JAMSKI
Hazardous weather outlook, Nov 25, 8:01 PM MST, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
801 PM MST THU NOV 25 2010

WYZ106-110-270315-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-
801 PM MST THU NOV 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING.

.DAY ONE...TONIGHT

STRONG AND GUSTY WESTERLY WINDS WILL OCCUR ACROSS THE AREA TODAY
AND MAINLY IN WIND PRONE AREAS TONIGHT. HIGH WIND WARNINGS REMAIN
IN EFFECT FOR THESE AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HIGH WIND WARNINGS WILL REMAIN IN EFFECT THROUGH 8 AM FOR OUR
WIND PRONE AREAS OF BORDEAUX AND ARLINGTON...WHERE WIND GUSTS TO
65 MPH WILL BE POSSIBLE.

A STORM SYSTEM IS EXPECTED TO BRING SOME SNOW ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-WYZ102-108-119-270315-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-GOSHEN COUNTY-
EAST LARAMIE COUNTY-
801 PM MST THU NOV 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ101-103>105-107-109-111>118-270315-
CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-EAST PLATTE COUNTY-
CENTRAL CARBON COUNTY-SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-
801 PM MST THU NOV 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

GUSTY WESTERLY WINDS AREA EXPECTED OVER THE AREA TONIGHT. GUSTS
IN EXCESS OF 45 MPH ARE LIKELY...ESPECIALLY OVER AND NEAR THE
MOUNTAINS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A STORM SYSTEM IS EXPECTED TO BRING SOME SNOW ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Nov 25, 10:53 PM MST, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1053 PM MST THU NOV 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
11/25/2010  M60.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 45 MPH.

1031 PM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
11/25/2010  M65.00 MPH       PLATTE             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 45 MPH.

&&

MJAMSKI
Local storm report, Nov 25, 11:47 PM MST, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1147 PM MST THU NOV 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
11/25/2010  M60.00 MPH       PLATTE             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 47 MPH.

&&

MJAMSKI
Local storm report, Nov 26, 2:05 AM MST, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
205 AM MST FRI NOV 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
11/26/2010  M60.00 MPH       PLATTE             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 49 MPH.

&&

MJAMSKI
Local storm report, Nov 26, 2:44 AM MST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
244 AM MST FRI NOV 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 AM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
11/26/2010  M63.00 MPH       PLATTE             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 45 MPH.

&&

MJAMSKI
Special weather statement, Nov 26, 4:10 AM MST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
410 AM MST FRI NOV 26 2010

WYZ106-110-116-117-261500-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
410 AM MST FRI NOV 26 2010

...GUSTY WINDS EARLY THIS MORNING...

WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 55 MPH WILL PREVAIL
THROUGH THE EARLY DAWN HOURS AT WIND PRONE LOCATIONS SUCH AS
ARLINGTON...VEDAUWOO AND BORDEAUX.

WHEN YOU ARE DRIVING...KEEP A FIRM GRIP ON YOUR STEERING WHEEL TO
AVOID LOSING CONTROL OF YOUR VEHICLE.

RUBIN

Nearby

High Wind Warnings in Wyoming, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.